If you need an accessible version of this item please contact JSTOR User Support

A General Class of Bulk Queues with Poisson Input

Marcel F. Neuts
The Annals of Mathematical Statistics
Vol. 38, No. 3 (Jun., 1967), pp. 759-770
Stable URL: http://www.jstor.org/stable/2238992
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A General Class of Bulk Queues with Poisson Input
Preview not available

Page Thumbnails

  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760
  • Thumbnail: Page 
761
    761
  • Thumbnail: Page 
762
    762
  • Thumbnail: Page 
763
    763
  • Thumbnail: Page 
764
    764
  • Thumbnail: Page 
765
    765
  • Thumbnail: Page 
766
    766
  • Thumbnail: Page 
767
    767
  • Thumbnail: Page 
768
    768
  • Thumbnail: Page 
769
    769
  • Thumbnail: Page 
770
    770